# SDR FDEA202303130509

- Difficulty date: March 13, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Intercostal
- Part number: VAFSS60401
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, FIRE SUPPRESSION SYSTEM HAS A INTERCOASTAL CRACKED P/N VA-FSS-6040. 0000785585 : RODRIGUEZ, RENE P - 27-MAR-2023 19:46  REMOVED FABERCATED AND INSTALLED NEW VA-FSS-6040-1 INTERCOSTAL IAW VERTURA   AEROSPACE DWG VA-FSS-6040, SRM 51-33-01-0G AND SRM 51-38-01-0G (SEE JPF)
